# SDR AALA201603019003

- Difficulty date: February 29, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 51,094 hours, 19,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2141
- Condition: Faulted
- Location: Cabin
- Part time: 51,096 hours, 19,018 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  RT CTR EMER POWER SUPPLY UNIT 12WL FAULTED.  R & R EMER POWER SUPPLY UNIT, 12WL, IAW AMM 33-51-38-401.  PERFORMED OPERATIONAL TEST IAW AMM 33-51-00-710-001A, TEST IS GOOD.
